# SDR DLL14992327

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Nr 2 Engine
- Component: 000AE5616T0
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

1.5 HRS AFTER T/O, C-SYS HYD LO QTY LIGHT SAME ON AND QTY WENT  MOMENTARILY TO 1/4 THEN BACK TO 3/8.  FOLLOWED POM AND WITH NO PUMPS ON  / NO SYS PRESS / QTY SLOWLY DECREASED OVER NEXT 3 HRS TO 1/16 LEVEL AND REMAINED THERE.  EDP LOW PRESS LIGHT WAS ON BRIEFLY UNTIL EDP TURNED OFF.  FOUND C-SYS PRESS LINE LEAKING.  REPLACED SAME.  LEAK CHECK OK AND SERVICED HYD SYS.
